MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK; INSTRUMENT, ENT MANUAL SURGICAL

ACCLARENT, INC. RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK; INSTRUMENT, ENT MANUAL SURGICAL
Catalog Number RSP0616MFS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Acclarent received the returned maxillary guide catheter (m-110).Visual inspection was performed prior to decontamination and it was observed that the blue tip on the guide catheter was missing.This observation confirmed the issue reported.A review of the lot history record the subject device (lot# 170712a-pc) did not present any issues during the manufacturing or inspection process that can be related to the reported complaint.Additional information will be submitted within 30 days of receipt.(b)(4).
 
Event or Problem Description
Acclarent was informed on (b)(4) 2018, of an event that occurred during the primary balloon sinuplasty procedure on the same day, that involved a relieva spinplus® balloon sinuplasty system (rsp0616mfs) from lot#: 170712a-pc.The spinplus balloon catheter was being used to treat the maxillary sinus when the tip of the maxillary guide catheter became detached from the shaft and fell into the middle meatus.There was no injury to the nasal or sinus tissue from the tip detachment; the guide catheter tip was retrieved from the sinus cavity using alligator forceps.There was no report of patient injury or complications as a result of the reported issue.

Brand Name
RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ACCLARENT, INC.
33 technology drive
irvine 92618
MDR Report Key7267185
Report Number3005172759-2018-00105
Device Sequence Number19362055
Product Code LRC
UDI-Device Identifier10705031232389
UDI-Public10705031232389
Combination Product (Y/N)N
PMA/510(K) Number
K143541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2019
Device Catalogue NumberRSP0616MFS
Device Lot Number170712A-PC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1